# SDR CALA2025022802518

- Difficulty date: February 26, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N873UA
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 57,048 hours, 35,326 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 28/DEF EMERGENCY O2 COVER LEAKING WATER ONTO PASSENGERS NO WATER FOUND IN OR AROUND O2 COVER OR STOWBIN AREA AT 28 DEF. POSSIBLE CONDENSATION COMING FROM INBOUND FLIGHT FROM ARKANSAS.
